Kook ditches pills, finds lump in testicle, goes back on pills, starts to cry

Going nuts.... literally
« on: April 20, 2018, 05:36:03 pm »

[Buddie]

Every since i jumped ive had a on and off pain in my testicles, i found a lump and had it checked a while back and doc said it was a cytst and nothing to worry about. Im back on 1mg and this pops up every know and then.i was able to tell myself for a while that it was nothing and push it back. Im not sure why but im getting the impending doom and crying alot in the morning. Especially when my stomach or my tenders are bothering me. My stomach and everything below feels inflamed. I wouldn’t even call it pain just annoying and enough to mess my head completey up. Before i jumped cold turkey i never had one problem out of that area down there. Sorry i know theres females on here and im trying to keep it pg. But anyone else ever had this? The whole inflamed stomach, pelvic tightness, aching tenders ect…

Ashton disciple has mental breakdown after overindulging in bread

Can’t Even Eat Bread?!?!?!
« on: February 20, 2018, 12:22:09 am »

[Buddie]

I’ll admit, I may have overindulged on bread today, but I didn’t expect it to give me a mini breakdown complete with crying to my parents! Lorazepam really is the devil’s drug. Anyone else have this problem? Does it get better???

Re: Can’t Even Eat Bread?!?!?!
« Reply #1 on: February 20, 2018, 02:23:53 am »

[Buddie]

I am so sorry. You are probably going to have to stock up on the tissue paper, because I didn’t know what sobbing, weeping and bawling were until I started coming off Lorazepam. Goodness gracious, I have cried more in my life in the last 3 years, than I have in all of my life before. Just, these heavy sobbing episodes. On a plus side, I didn’t get a single cold because crying can actually flush the cold viruses out nicely.

And then, somewhere along the way, you’re going to find an artist like Matthew Ryan and start listening to him and sob along, relating to almost every darn lyric in there.

Re: Can’t Even Eat Bread?!?!?!
« Reply #2 on: February 20, 2018, 03:10:46 am »

[Buddie]

You may be much better off than me because you spent a lot less time on lorazepam than I did, and the crying may also be a temporary symptom from stopping Trintellix. Also, we all have different life circumstances, so the crying episodes may be much more short-lived for you. It’s just that I was surprised by all the crying I went through.

Re: Can’t Even Eat Bread?!?!?!
« Reply #3 on: February 20, 2018, 03:19:49 am »

[Buddie]

You never fail to make me feel better, and I will forever be in your debt. I’m going to do my best to take some positives from all this. For instance, my crying today helped me get to the bottom of what could prove to be a key issue in my overall recovery. It’s funny, feeling as if everything around me is either negative or out to get me has really pushed me towards finding the positive in things, which I never really did before.

Related: http://www.newsweek.com/how-much-pasta-can-you-eat-you-die-506128

Benzo Buddies members can’t stop crying after torture of years-long tapers

Cannot Stop Crying......
« on: December 09, 2017, 08:58:05 pm »

[Buddie]

From the relentless nonstop torture utter despair and sorrow this has all caused me
The sorrow is so deep
Please make it stop

Re: Cannot Stop Crying......
« Reply #1 on: December 09, 2017, 10:09:37 pm »

[Buddie]

I’ve so been there. Sending hugs.

Re: Cannot Stop Crying......
« Reply #2 on: December 09, 2017, 10:15:07 pm »

[Buddie]

Me too….. incredibly hard at times. ….and to make things worse my boyfriend basically gets upset with me and tells me to “get myeflf under control”. 🙁 Sending you comforting hugs.

Addict throws online pity party after being accused of laziness

Because I'm sick ,I was called a LAZY BUM!!
« on: December 16, 2016, 09:58:28 pm »

[Buddie]

I tried to post this before but I guess it didn’t go through. I was called a “Lazy Bum”. People don’t know how debilitating this ordeal is unless they go through it themselves or have a illness that keeps them from doing ordinary things. I pray I get healthy and can go back to work next year. I go to CBT and read self help books, to help with my severe anxiety.However, this W/D has made my inner ear Disease so much worse that I have vertigo,ear pressure and horrible balance everyday. I want to know who could work under those conditions. I’m not talking about minor dizziness either.Head spinning the whole nine yards. People so quick to judge us and that probably couldn’t even handle a week of this torture!!! I been going through this for almost two years. I do feel pathetic but it’s not my fault I know .The Doctor should of known better. I’m stuck suffering and being criticized for it SMDH.

Former Xanax eater joins online pity party, immediately blames doctor

New Cry Baby Here
« on: June 07, 2016, 03:25:57 pm »

[Buddie]

Hey everyone. I’m obviously new here… and here’s a little about me, and why I feel like a cry baby.

I was given 1.5mg Xanax for sleep, that was years ago. Never upped the dose, never took more than prescribed… Then like many before me, was given an opiate for pain relief. Well that was for years!

Fast forward to a few months ago. I wanted my life back, and not be chained to pill bottles anymore. Jumped ct off the pain pills. Had a bad 1 or 2 weeks, and boom, recovered from that. No lingering effects or anything. Felt crummy, but after about the 2 week mark, felt like life was back. Here’s where things got interesting…

I thought Xanax was the same type of thing. That I could just ct that too. Boy oh boy what was I thinking. Made it to like day 2, and was taking it again, but that’s where things got interesting. I could never find stability again! I was 100% stable taking the 1.5mg at night only. Never took them during the day… Just at night. No issues, no problems, no inter-dose withdrawal, nothing. I was fine. Well, when I got back on them, no matter what I tried, I felt like my head was going to explode, i basically lived in the bath tub, and damn near wanted to end it.

Someone who I adore took me to the ER, and the folks at the ER said I was suffering benzo dependance. I was like, duh! I’m not here for drugs, i showed her my full pill bottle, and I asked how do I get normal again? She literally said ‘I don’t know, but there’s nothing I can do for you here, unless you want to go to detox, and that’ll actually hurt more than help as its only 5 days, but I have to offer.’

Long story short, it took me 2 weeks to get an appt with my pdoc, and I specifically asked for a good solid taper plan. The pdoc had me reduce Xanax by .25mg every 3 days, while taking 10mg of Valium. The 10mg of Valium was to only last 2 weeks, and at the end of that 2 weeks, I was to go to 7.5mg, and the following 2 weeks, down to 5mg… etc.

Here’s where I went sideways. I pushed down and followed the doctors letter to a T to get off the Xanax. Just so happened, I felt great! I felt like the king of the world. Well, I made the Xanax jump, not thinking ahead, on the same day that I had to drop to 7.5mg of Valium.

3 days later, it got gnarly. I won’t bore anyone with the details, but I had to jump back up to 10mg of Valium just to think straight and take care of my kids. The headaches are horrible, sleep is something of the past, and i’m feeling defeated.

Well fast forward to now… I’m on day 2 of going back down to 7.5mg after getting semi-normal on the 10mg again. Pdoc wants me on this for 4 weeks, and we’ll have a new appt then. It seems the pdoc listened to me, but only kind of. Pdoc said that with Valium, ‘there’s no chemical way you’re feeling withdrawals because of the half-life of Valium. It’s all made up in your head. You need to understand that.’

Anyways, here I sit, at 7.5mg on day 2, feel super super crummy, feeling like i’m losing the motivation to want to quit, because this road is uncharted, hard, and ya. Just feel like a failure at everything because it’s ‘made up in my head’.

Anyways, i’m keeping a word doc of my journey, all the twists and turns, more like a journal, and i’m on page 36 already. That’s how many thoughts and twists and turns I’ve taken. IDK. I know i know, there’s light at the end of the tunnel and all that jazz, but is there a faster way to the end of the tunnel? And if not, how do I get my pdoc to listen? I personally feel that the rate of taper might be a little to fast, but pdoc justifies it with ‘Valium has a built in self taper, and you shouldn’t feel withdrawal at the rate we are going. It’s all in your head’. I mean seriously, how much of this is in my head?

Sorry for being long winded, but that’s just where i’m at, my story (very very short version believe it or not) and ya.

After one year jail stint site mascot Flicko the Sicko spent a year living in a tent before being bitten by a tick